# SDR JJBA20251112035

- Difficulty date: October 14, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL FRAMES 42-49 STR 16R. REMOVED CORRODED MOP SILL AND INSTALLATION OF NEW MOP SILL LOCATED AT FR 42-49 STGR 16L
